# SDR A6WA200940462

- Difficulty date: July 27, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 17,115 hours, 15,637 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SEAT RAIL CORRODED BTW FS 349.00 AND FS 409.00, LBL 9.0 LT FLOOR RAIL REPLACED BTW FS 349.00 AND FS 409.00, LBL 9.00 IAW AMM TASK 53-01-400-802.  (K)
